# SDR 9809849916

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949N
- Make and model: Doug DC-9-32
- Aircraft serial: 47566
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, RIGHT HYDRAULIC SYSTEM QUANTITY DROPPED TO 4 QUARTS.  FLIGHT CREW REQUESTED EMERGENCY EQUIPMENT ON STANDBY AS A PRECAUTION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FITTING LEAKING AT RIGHT WHEEL WELL PRIORITY VALVE.  REPLACED PACKING, LEAK CHECK WAS NORMAL.
